# SDR SWAA064024

- Difficulty date: October 18, 2006
- Submitted: October 19, 2006
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 3,181 hours, 1,832 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 820048401
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGECNY EXIT SIGN BROKEN.  REMOVED AND REPLACED SIGN ASSY PER MM.
